MathSciNet Relay Station
MathSciNet bibliographic data
MR1641839 60C05 (05A16 60K35)
Cohn, Henry; Larsen, Michael; Propp, James The shape of a typical boxed plane partition. New York J. Math. 4 (1998), 137–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement